# SDR 2008UALA03091

- Difficulty date: May 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,038 hours, 10,934 cycles
- Engine: Pwa PW4060
- System (JASC): 2711 · Aileron Tab Control System
- Part: Module
- Part number: 285T00115116
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO & AILERON LOCKOUT EICAS MSG.  FLIGHT DIVERTED.  REPLACED LT STAB TRIM AILERON LOCKOUT MODULE (SAM). SHOP FINDINGS: NFF
